Max Planck Society - eDoc Server

http://edoc.mpg.de



Bethe--Salpeter wave functions in integrable models
Authors: Aoki, S.; Balog, J.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Prog.Theor.Phys.
Issue / Number: 121
Start Page: 1003
End Page: 1034
Document Type: Article
ID: 544335.0


Logarithmic corrections to O($a^2$) lattice artifacts
Authors: Balog, J.; Niedermayer, F.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Physics Letters B
Issue / Number: 676
Start Page: 188
End Page: 192
Document Type: Article
ID: 544968.0


The repulsive core of the NN potential and the operator product expansion
Authors: Aoki, S.; Balog, J.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: PoS Lat
Issue / Number: 2009
Start Page: 132
Document Type: Article
ID: 544477.0


Energy dependence of nucleon-nucleon potentials
Authors: Aoki, S.; Balog, J.; Hatsuda, T.; Ishii, N.; Murano, K.; Nemura, H.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: PoS Lattice
Issue / Number: 2008
Start Page: 152
Document Type: Conference-Paper
ID: 543777.0


Construction and clustering properties of the 2-d non-linear
sigma-model form factors: O(3), O(4), large $n$ examples
Authors: Balog, J.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Nuclear Physics B
Issue / Number: 778
Start Page: 259
End Page: 309
Document Type: Article
ID: 544939.0


Repairing Stevenson's step in the 4d Ising model
Authors: Balog, J.; Niedermayer, F.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Nuclear Physics B
Issue / Number: 741
Start Page: 390
End Page: 403
Document Type: Article
ID: 544438.0


Structure functions of the2$d$ O$(n)$ non-linear sigma models
Authors: Balog, J.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Nuclear Physics B
Issue / Number: 709
Start Page: 329
End Page: 380
Document Type: Article
ID: 545046.0


Structure functions of $2d$ integrable asymptotically free models
Authors: Balog, J.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Physics Letters B
Issue / Number: 594
Start Page: 141
End Page: 152
Document Type: Article
ID: 545101.0


Test of asymptotic freedom and scaling hypothesis in the 2d O(3) sigma model
Authors: Balog, J.; Weisz, P.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Nuclear Physics B
Issue / Number: 668
Start Page: 506
End Page: 516
Document Type: Article
ID: 543286.0


Coadjoint orbits of the Virasoro algebra and the global Liouville equation
Authors: Fehér, László; Balog, J.; Palla, L.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: International Journal of Modern Physics A
Volume: 13
Start Page: 315
End Page: 362
Document Type: Article
ID: 136553.0